Journal articles on the topic 'Burgers equation'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Burgers equation.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Kumar, Nand Kishor. "A Review on Burgers' Equations and It's Applications." Journal of Institute of Science and Technology 28, no. 2 (2023): 49–52. http://dx.doi.org/10.3126/jist.v28i2.61073.
Full textABDUSALAM, H. A. "MULTIPLE SOLITON SOLUTIONS FOR THE NAGUMO EQUATION AND THE MODIFIED GENERAL BURGERS-FISHER EQUATION." International Journal of Computational Methods 03, no. 03 (2006): 371–81. http://dx.doi.org/10.1142/s0219876206000904.
Full textNandhini, K., and M. Sumathi. "New and Modified Homotopy Perturbation Methods for Addressing Burger’s Non-linear Equation." Indian Journal Of Science And Technology 17, no. 38 (2024): 4019–29. http://dx.doi.org/10.17485/ijst/v17i38.2029.
Full textMohamad- Jawad, Anwar. "The Sine-Cosine Function Method for Exact Solutions of Nonlinear Partial Differential Equations." Journal of Al-Rafidain University College For Sciences ( Print ISSN: 1681-6870 ,Online ISSN: 2790-2293 ), no. 2 (October 17, 2021): 120–39. http://dx.doi.org/10.55562/jrucs.v32i2.327.
Full textVaganan, B. Mayil, and T. Jeyalakshmi. "Generalized Burgers Equations Transformable to the Burgers Equation." Studies in Applied Mathematics 127, no. 3 (2011): 211–20. http://dx.doi.org/10.1111/j.1467-9590.2010.00515.x.
Full textIhsan, Hisyam, Syafruddin Side, and Muhammad Iqbal. "Solusi Persamaan Burgers Inviscid dengan Metode Pemisahan Variabel." Journal of Mathematics Computations and Statistics 4, no. 2 (2021): 88. http://dx.doi.org/10.35580/jmathcos.v4i2.24442.
Full textZhang, Lei, Lisha Wang, and Xiaohua Ding. "Exact Finite Difference Scheme and Nonstandard Finite Difference Scheme for Burgers and Burgers-Fisher Equations." Journal of Applied Mathematics 2014 (2014): 1–12. http://dx.doi.org/10.1155/2014/597926.
Full textK, Nandhini, and Sumathi M. "New and Modified Homotopy Perturbation Methods for Addressing Burger's Non-linear Equation." Indian Journal of Science and Technology 17, no. 38 (2024): 4019–29. https://doi.org/10.17485/IJST/v17i38.2029.
Full textMohamad Jawad, Anwar Ja’afar, Marko D. Petković, and Anjan Biswas. "Soliton solutions of Burgers equations and perturbed Burgers equation." Applied Mathematics and Computation 216, no. 11 (2010): 3370–77. http://dx.doi.org/10.1016/j.amc.2010.04.066.
Full textBukhari, Fahren, Sri Nurdiati, Mochamad Tito Julianto, Mohamad Khoirun Najib, and Ruben Harry Valentdio. "IMPLEMENTASI PENYELESAIAN PERSAMAAN BURGERS DENGAN METODE BEDA HINGGA DALAM BAHASA PEMROGRAMAN JULIA." MILANG Journal of Mathematics and Its Applications 19, no. 1 (2023): 1–9. http://dx.doi.org/10.29244/milang.19.1.1-9.
Full textYan, Zhenya. "Complex PT -symmetric nonlinear Schrödinger equation and Burgers equation." Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 371, no. 1989 (2013): 20120059. http://dx.doi.org/10.1098/rsta.2012.0059.
Full textChen, Mei-Dan, and Biao Li. "Classification and Recursion Operators of Dark Burgers’ Equation." Zeitschrift für Naturforschung A 73, no. 2 (2018): 175–80. http://dx.doi.org/10.1515/zna-2017-0324.
Full textDag, Idris, Dursun Irk, and Ali Sahin. "B-spline collocation methods for numerical solutions of the Burgers' equation." Mathematical Problems in Engineering 2005, no. 5 (2005): 521–38. http://dx.doi.org/10.1155/mpe.2005.521.
Full textParumasur, Nabendra, Rasheed A. Adetona, and Pravin Singh. "Efficient Solution of Burgers’, Modified Burgers’ and KdV–Burgers’ Equations Using B-Spline Approximation Functions." Mathematics 11, no. 8 (2023): 1847. http://dx.doi.org/10.3390/math11081847.
Full textWANG, GANGWEI. "SYMMETRY ANALYSIS, ANALYTICAL SOLUTIONS AND CONSERVATION LAWS OF A GENERALIZED KdV–BURGERS–KURAMOTO EQUATION AND ITS FRACTIONAL VERSION." Fractals 29, no. 04 (2021): 2150101. http://dx.doi.org/10.1142/s0218348x21501012.
Full textAkkoyunlu, Canan. "FIFTH-ORDER COMPACT FINITE DIFFERENCE SCHEME FOR BURGERS-HUXLEY EQUATION." İstanbul Ticaret Üniversitesi Fen Bilimleri Dergisi 24, no. 47 (2025): 249–60. https://doi.org/10.55071/ticaretfbd.1627642.
Full textBulut, Hasan, Münevver Tuz, and Tolga Akturk. "New Multiple Solution to the Boussinesq Equation and the Burgers-Like Equation." Journal of Applied Mathematics 2013 (2013): 1–6. http://dx.doi.org/10.1155/2013/952614.
Full textGubinelli, Massimiliano, and Nicolas Perkowski. "The infinitesimal generator of the stochastic Burgers equation." Probability Theory and Related Fields 178, no. 3-4 (2020): 1067–124. http://dx.doi.org/10.1007/s00440-020-00996-5.
Full textLi, Xiangzheng, Jinliang Zhang, and Mingliang Wang. "Decay Mode Solutions to (2 + 1)-Dimensional Burgers Equation, Cylindrical Burgers Equation and Spherical Burgers Equation." Journal of Applied Mathematics and Physics 05, no. 05 (2017): 1009–15. http://dx.doi.org/10.4236/jamp.2017.55088.
Full textMagagula, V. M., S. S. Motsa, and P. Sibanda. "A Multi-Domain Bivariate Pseudospectral Method for Evolution Equations." International Journal of Computational Methods 14, no. 04 (2017): 1750041. http://dx.doi.org/10.1142/s0219876217500414.
Full textAhmad, Khalil, and Khudija Bibi. "New Exact Solutions of Burgers’ Equation Using Power Index Method." Discrete Dynamics in Nature and Society 2022 (April 9, 2022): 1–9. http://dx.doi.org/10.1155/2022/5211625.
Full textJitsom, Bubpha, Surattana Sungnul, and Ekkachai Kunnawuttipreechachan. "Exact Solutions of the Modified Nonlinear Burgers' Equation." WSEAS TRANSACTIONS ON SYSTEMS AND CONTROL 18 (December 21, 2023): 469–77. http://dx.doi.org/10.37394/23203.2023.18.50.
Full textBoules, Adel N. "On the existence of the solution of Burgers' equation forn≤4." International Journal of Mathematics and Mathematical Sciences 13, no. 4 (1990): 645–50. http://dx.doi.org/10.1155/s0161171290000898.
Full textXIE, YUANXI. "A COMBINATION METHOD AND ITS APPLICATIONS TO NONLINEAR EVOLUTION EQUATIONS." International Journal of Modern Physics B 26, no. 16 (2012): 1250110. http://dx.doi.org/10.1142/s021797921250110x.
Full textAdomian, G. "Stochastic Burgers' equation." Mathematical and Computer Modelling 22, no. 8 (1995): 103–5. http://dx.doi.org/10.1016/0895-7177(95)00159-y.
Full textHamanaka, Masashi, and Kouichi Toda. "Noncommutative Burgers equation." Journal of Physics A: Mathematical and General 36, no. 48 (2003): 11981–98. http://dx.doi.org/10.1088/0305-4470/36/48/006.
Full textDa Prato, Guiseppe, Arnaud Debussche, and Roger Temam. "Stochastic Burgers' equation." Nonlinear Differential Equations and Applications NoDEA 1, no. 4 (1994): 389–402. http://dx.doi.org/10.1007/bf01194987.
Full textXIE, YUANXI. "SOLVING THE GENERALIZED BURGERS–KdV EQUATION BY A COMBINATION METHOD." Modern Physics Letters B 22, no. 21 (2008): 2021–25. http://dx.doi.org/10.1142/s0217984908016686.
Full textİnan, B., and A. R. Bahadir. "Numerical solutions of the generalized Burgers-Huxley equation by implicit exponential finite difference method." Journal of Applied Mathematics, Statistics and Informatics 11, no. 2 (2015): 57–67. http://dx.doi.org/10.1515/jamsi-2015-0012.
Full textZhang, Liping, Jiangqiong Zheng, Chenxiao Liu, and Jun Ma. "The shock wave solutions of modified ZK Burgers equation in inhomogeneous dusty plasmas." Zeitschrift für Naturforschung A 77, no. 3 (2021): 249–57. http://dx.doi.org/10.1515/zna-2021-0283.
Full textMotsa, S. S., V. M. Magagula, and P. Sibanda. "A Bivariate Chebyshev Spectral Collocation Quasilinearization Method for Nonlinear Evolution Parabolic Equations." Scientific World Journal 2014 (2014): 1–13. http://dx.doi.org/10.1155/2014/581987.
Full textLi, Lingxiao, Jinliang Zhang, and Mingliang Wang. "The travelling wave solutions of nonlinear evolution equations with both a dissipative term and a positive integer power term." AIMS Mathematics 7, no. 8 (2022): 15029–40. http://dx.doi.org/10.3934/math.2022823.
Full textLiu, Mingshuo, Huanhe Dong, Yong Fang, and Yong Zhang. "Lie Symmetry Analysis of Burgers Equation and the Euler Equation on a Time Scale." Symmetry 12, no. 1 (2019): 10. http://dx.doi.org/10.3390/sym12010010.
Full textM. Fares, Mohammad, Usama M. Abdelsalam, and Faiza M. Allehiany. "Travelling Wave Solutions for Fisher’s Equation Using the Extended Homogeneous Balance Method." Sultan Qaboos University Journal for Science [SQUJS] 26, no. 1 (2021): 22–30. http://dx.doi.org/10.53539/squjs.vol26iss1pp22-30.
Full textXie, Yuan-Xi. "SOLUTIONS TO A CLASS OF NONLINEAR WAVE EQUATIONS." Far East Journal of Applied Mathematics 118, no. 1 (2025): 19–38. https://doi.org/10.17654/0972096025003.
Full textBABAOĞLU, Mine. "Burgers ve coupled Burgers denklemlerinin tam ve nümerik çözümleri üzerine." Ordu Üniversitesi Bilim ve Teknoloji Dergisi 12, no. 1 (2022): 1–10. http://dx.doi.org/10.54370/ordubtd.1006207.
Full textYergaliyev, Madi, Tansholpan Sarybai, and Yrysdaulet Zhaksybay. "On the solvability of the Dirichlet problem for the viscous Burgers equation." Kazakh Mathematical Journal 24, no. 4 (2025): 22–36. https://doi.org/10.70474/f392sv46.
Full textWazwaz, Abdul-Majid. "Multiple-front solutions for the Burgers equation and the coupled Burgers equations." Applied Mathematics and Computation 190, no. 2 (2007): 1198–206. http://dx.doi.org/10.1016/j.amc.2007.02.003.
Full textFatima, N., and M. Dhariwal. "Solution of Nonlinear Coupled Burger and Linear Burgers Equation." International Journal of Engineering & Technology 7, no. 4.10 (2018): 670. http://dx.doi.org/10.14419/ijet.v7i4.10.21309.
Full textAhmad, M. D. Al-Eybani. "The Differential Transform Method for Solving the Burgers Equation." International Journal of Mathematics and Physical Sciences Research 13, no. 1 (2025): 26–30. https://doi.org/10.5281/zenodo.15304250.
Full textLi, Lingxiao, Mingliang Wang, and Jinliang Zhang. "Application of Generalized Logistic Function to Travelling Wave Solutions for a Class of Nonlinear Evolution Equations." Mathematics 10, no. 21 (2022): 4017. http://dx.doi.org/10.3390/math10214017.
Full textYang, Hongwei, Baoshu Yin, Yunlong Shi, and Qingbiao Wang. "Forced ILW-Burgers Equation as a Model for Rossby Solitary Waves Generated by Topography in Finite Depth Fluids." Journal of Applied Mathematics 2012 (2012): 1–17. http://dx.doi.org/10.1155/2012/491343.
Full textSHI, B. J., D. W. SHU, S. J. SONG, and Y. M. ZHANG. "SOLVING BURGERS EQUATION BY A MESHLESS METHOD." Modern Physics Letters B 19, no. 28n29 (2005): 1651–54. http://dx.doi.org/10.1142/s021798490501013x.
Full textHwang, Seok. "Kinetic decomposition for the generalized BBM–Burgers equations with dissipative term." Proceedings of the Royal Society of Edinburgh: Section A Mathematics 134, no. 6 (2004): 1149–62. http://dx.doi.org/10.1017/s030821050000367x.
Full textAlqahtani, Awatif Muflih. "Solution of the Generalized Burgers Equation Using Homotopy Perturbation Method with General Fractional Derivative." Symmetry 15, no. 3 (2023): 634. http://dx.doi.org/10.3390/sym15030634.
Full textSakthivel, Rathinasamy, Changbum Chun, and Jonu Lee. "New Travelling Wave Solutions of Burgers Equation with Finite Transport Memory." Zeitschrift für Naturforschung A 65, no. 8-9 (2010): 633–40. http://dx.doi.org/10.1515/zna-2010-8-903.
Full textJoseph, Owuor Owino. "A GROUP APPROACH TO EXACT SOLUTIONS AND CONSERVATION LAWS OF BURGER'S EQUATION." INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER RESEARCH 10, no. 09 (2022): 2894–909. https://doi.org/10.5281/zenodo.7074684.
Full textSmaoui, Nejib. "Analyzing the dynamics of the forced Burgers equation." Journal of Applied Mathematics and Stochastic Analysis 13, no. 3 (2000): 269–85. http://dx.doi.org/10.1155/s1048953300000241.
Full textMiyazaki, Takeshi. "Diffusion equation coupled to Burgers' equation." Fluid Dynamics Research 2, no. 1 (1987): 25–33. http://dx.doi.org/10.1016/0169-5983(87)90015-3.
Full textZhao, Qingli, Ruiwen Wang, Zhaoqing Wang, and Xiaoping Zhang. "Barycentric Rational Collocation Method for Burgers’ Equation." Journal of Mathematics 2022 (May 9, 2022): 1–14. http://dx.doi.org/10.1155/2022/2177998.
Full text